TYK99

From PedsAnesthesiaWiki
Jump to: navigation, search

You are in the operating room caring for a six month old infant. You notice the following rhythm on the monitor:

TYK99.png

The patient has an arterial blood pressure of 46/22 with an appropriate waveform. Of the options below, what should you do next?


a) Administer 0.1 mg/kg of adenosine

b) Administer 0.2 mg/kg of adenosine

c) Synchronized Cardioversion with 0.5 J/kg

d) Vagal maneuvers

e) Synchronized Cardioversion with 1 J/kg

Click for Answer

Answer

Answer C.

This patient is in unstable SVT based on hypotension. Adenosine and vagal maneuvers are not indicated in this case. The suggested initial dose of energy for synchronized cardioversion is 0.5 Joules/kg.

Notes


This question originally printed in the Pediatric Anesthesiology Review Topics kindle book series, and appears courtesy of Naerthwyn Press, LLC.

Keywords




<Prev Question --- Next Question>

About Test Your Knowledge